# SDR UIEA2019120906038

- Difficulty date: December 4, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 61,493 hours, 43,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Roller Tray
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLER TRAY FRAME SUPPORT IS CORRODED AT STA 720, S 33R. ( BLENDED CORROSION ON FLOOR FRAME UPPER CHORD @ STA 720 ST 33R IAW B767 SRM 53-00-07 FIG 101 DET VIII. FOUND TO BE OUT OF LIMITS. ORIGINAL THICKNESS 103". MATERIAL REMAINING .036". MATERIAL REMOVED .064". REMOVED DAMAGED SECTION. REINSTALLED UPPER CHORD SECTION PN BAC1506-3132-7075-T6511 PO# 0047619 AND SPLICE REPAIR IAW B767 SRM 53-00-09 FIG 201 DET VII. SEE PWA FOR WORK ACCOMPLISHED AND PARTIAL WORKSHEET #41 PG 1. )
